# SDR CA030819002

- Difficulty date: August 14, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Engine: Pwa PT6A27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: T102401
- Condition: Fractured
- Location: Gas Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

(CAN) ENGINE WAS SHUTDOWN IN CRUISE DUE TO TORQUE INDICATION DROPPING OFF AND ITT CLIMBING TO 6900C.  DISMANTLE INVESTIGATION HAS REVEALED THAT CT DISK ASSEMBLY EXHIBITED ONE FRACTURED CT BLADE AT THE ROOT OF THE AIRFOIL OR BLADE PLATFORM. THE FRACTURED AIRFOIL WAS LODGED BETWEEN THE CT SHROUD SEGMENTS AND CT BLADE TIPS. SEVERE RUBBING OF CT BLADE TIPS WAS EVIDENT. COMPRESSOR ALSO SUFFERED HEAVY RUBBING DAMAGE. ROOT CAUSE IS STILL BEING ANALYSED.
